# SDR UALA2013012900540

- Difficulty date: January 29, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 69,298 hours, 12,241 cycles
- Engine: Pwa PW4077
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 81020911
- Part serial: 58
- Condition: Faulty
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RT PACK MODE EICAS MESSAGE ALONG WITH PACK RT ACM STATUS MESSAGE.  REPLACED ACM.
